MAUDE Adverse Event Report: NRT X-RAY A/S INTELLI-C; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

NRT X-RAY A/S INTELLI-C; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 03400010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From photos received from site, we can clearly see that the drive shaft is broken.A new drive shaft has been installed on site, and the parts involved in the event are being transported to nrt for investigation.Once received, the parts will undergo metallurgic analysis to establish the root cause of the event.
 
Event or Problem Description
During an examination of a patient, it was found that a drive shaft in the ide movement of the intelli-c x-ray device had broken.The ide movement that drives the detector into position, moved until it was stopped by the movement end stop.The event did not cause any injury to patient or operator as no one was hit by the unintended movement.

Brand Name
INTELLI-C
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
NRT X-RAY A/S
birkegaardsvej 16
hasselager, midtjylland 8361
DA  8361
Manufacturer (Section G)
NRT X-RAY A/S
birkegaardsvej 16
hasselager, midtjylland 8361
DA   8361
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key16452169
Report Number1000188474-2023-00001
Device Sequence Number17603343
Product Code OWB
UDI-Device Identifier05713464000121
UDI-Public05713464000121
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03400010
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown